# SDR ASAA0570034

- Difficulty date: July 18, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A750501
- Condition: Bent
- Location: Fs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND BENT INTERCOSTAL AT BS 727A-727B.  REPAIRED IAW SRM 53-00-00.  (M)
